English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58796/92528 (64%)
Visitors : 641937      Online Users : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41200


    Title: A Note on Model Diagnostics in Longitudinal Data Analysis
    Authors: Yang, Kung-han;張玉坤;Chang, Yue-cune
    Contributors: 淡江大學數學學系
    Keywords: Test for randomness;Model;diagnostic;Longitudinal;data;analysis;Generalized estimating equations Random effects models
    Date: 2006-11
    Issue Date: 2010-01-28 06:55:33 (UTC+8)
    Publisher: Springer
    Abstract: Longitudinal study has become one of the most commonly adopted designs in medical research. The generalized estimating equations (GEE) method and/or mixed effects models are employed very often in causal inferences. The related model diagnostic procedures are not yet fully formalized, and perhaps never will be. The potential causes of major problems are the high variety of the dependence within subjects and/or the number of repeated measurements. A single testing procedure, e.g., run test, is not possible to resolve all model diagnostics problems in longitudinal data analysis. Multiple quantitative indexes for model diagnostics are needed to take into account this variety. We propose eight testing procedures for randomness accompanied with some conventional and/or non-conventional plots to remedy model diagnostics in longitudinal data analysis. The proposed issue in this paper is well illustrated with four clinical studies in Taiwan.
    Relation: Computational Statistics 21(3-4), pp.571-587
    DOI: 10.1007/s00180-006-0015-y
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A Note on Model Diagnostics in Longitudinal Data Analysis.pdf470KbAdobe PDF0View/Open
    index.html0KbHTML225View/Open
    index.html0KbHTML144View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback